# SDR SWAA2020082510511

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 75,857 hours, 44,927 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 328-348
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR INTERCOSTAL IS CRACKED BETWEEN STA 328 TO 348; WL208; LBL 46. (E AND E BAY) / REMOVED AND REPLACED FLOOR INTERCOSTAL BETWEEN STA 328-348 WL208; LBL46 IAW SRM 51-40-02-0G-0 AND DWG 141A5400
